# SDR IPXA2015052489387

- Difficulty date: May 15, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7479503
- Condition: Corroded
- Location: Bs 1481-1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CORROSION ON LONGERON 12L IN UPPER CARGO BETWEEN BS 1481 AND 1501.  ACCOMPLISHED BLEND REPAIR ON LONGERON IAW SRM 53-00-00.
